# SDR COMA0160278

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 11,077 hours, 10,480 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO NAS RECEIVED FLAP FAIL CAUTION WHEN FLAPS WERE SELECTED TO 8 DEGREES.  COMPLIED WITH AD 98-20-01 PARAGRAPH (B) 1, 2, 3 (A, B, C AND E) AND DEFERRED FLAP FAIL MESSAGE.
